| Model Number |
TVTOML |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Conjunctival Hemorrhage (4808)
| Date of Event |
08/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing and the results will be reported when are available.The internal manufacture's complaints number is (b)(4).
Event or Problem Description
It was reported via clinical trial patient (b)(6) experience, intracranial haemorrhage.Relationship to study device: not related.